# SDR ASAA2023081044572

- Difficulty date: August 10, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 58,537 hours, 17,371 cycles
- System (JASC): 7410 · Ignition Power Supply
- Part: Exciter
- Part number: 9238M66P11
- Part serial: UNLR5578
- Condition: Inoperative
- Location: #1 Engine
- Part time: 18,132 hours, 5,886 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PILOT REPORT OF NO 1 ENGINE LEFT IGNITION INOP. GROUNDED - YES. REMOVED AND REPLACED #1 ENGINE LEFT IGNITION EXCITER REF AMM 74-11-01. VERIFIED PART EFFECTIVITY WITH AOG ENGINEERING ERNEST YEUN. OPERATIONAL CHECK GOOD, NO DEFECTS NOTED. THIS CLEARS MEL 74-1C, SEAMC TODD NOTIFIED.
